# SDR SWAA2021071293116

- Difficulty date: July 8, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 40,188 hours, 24,252 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nut Plate
- Condition: Damaged
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN - DOOR 1L GRIT BAR FITTING BASE BOLT NUT PLATE IS DAMAGED ; / [01] REMOVED AND REPLACED L1 DOOR GIRT BAR FITTING NUTPLATE IAW SRM 51-40-02-0G-0; [02] INSPECTION CW; [03] AUDIT CW
